Functions with values in algebras and rings of invariants
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1982), pp. 71-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_2_a10,
author = {V. D. T\'en},
title = {Functions with values in algebras and rings of invariants},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {71--77},
year = {1982},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_2_a10/}
}
V. D. Tén. Functions with values in algebras and rings of invariants. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1982), pp. 71-77. http://geodesic.mathdoc.fr/item/IVM_1982_2_a10/